Arooj Imtiaz Lughmani – Pfizer 10th September 2021

Severe Adverse Reaction: Started 10 Minutes after Pfizer Vaccine – Tonic Clonic Seizures, Ticks, Tremors and Slurred Speech

Arooj Writes:

I’m a 5th year medical student and I was perfectly fine, but I’ve suffered an allergic reaction to the Pfizer Vaccine which has left me with no coordination and inability to walk.

I am constantly gaslighted and manipulated by my neurologist who says this is happening because I have been through a huge trauma and it is all in my head. EVEN IF IT IS, WHY AM I NOT GETTING SYMPTOMATIC RELIEF TREATMENT?! When has suffering become part of a recovery plan in the HSE?

Ever since I started Clonazepam, my Seizures, Ticks, Tremors and Slurred Speech stopped – but yesterday I spent in agony, an episode in the morning that the nurses controlled with whatever they could give me, followed by a day of ticks and tremors that eventually became a Tonic Clonic Seizure. I’m not happy that this happened despite being sedated and on muscle relaxants. I don’t know what is going on anymore. Still in pain still can’t walk, still haven’t breathed fresh air, still hoping for a miracle.

I feel like I’m going to die and I don’t want anyone else to go through what I am going through. I always wanted to be a doctor, to be a healer, to help people. I don’t know how much longer of this life I have left, but I’m doing my best to make people aware that the side effects are REAL.

I’m constantly exhausted, my legs feel like someone is sticking knives into them, that’s how bad it is.

For all the people who have been sending me messages and comments stating ‘it’s acting’, I honestly wish it was. I need your prayers more than ever. My family is in immense pain I haven’t seen my mom in over a week because we are trying to hide the severity from her, as she has severe anxiety.

The Irish Health Service has failed us. My father, a frontline worker for over 30 years, has to watch his daughter die because nobody cares.

I was incredibly excited to get my vaccination – I’m not against the vaccine, even after all that is happening to me. But my concern is, the lack of documentation of such symptoms related to Covid Vaccines – almost a stigma worse than AIDS in the 80’s. The doctors do not want to admit that the Vaccine caused this when my reactions started almost 10 minutes after my first vaccination, while I was in the post-vax waiting room, filling out a survey and felt my arm’s spasm.

Please educate yourselves, the UK & Ireland.

WATERFORD, IRELAND